# SDR 95ZZZX3533

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222PP
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7985013
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Grease Seal
- Part number: 153003
- Condition: Wrong Part
- Component: Parkerhanfin, 40120
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GREASE SEAL PN 153003 WILL NOT ALLOW AXLE SPACER TO PASS THROUGH ON TO BEARING.  ASSEMBLY AS IS CAUSES SHIM TO CUT THROUGH GREASE SEAL AND DOES NOT ALLOW CORRECT PRESSURE ON BEARING.  PN 153-004 WOULD BE CORRECT.
